| Catalog Number |
8065752212 |
| Medical Device Problem Codes |
Failure to Prime (1492); Suction Problem (2170)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A health care professional reported that, leaking from aspiration tube and fluidic management system did not prime during the surgery.The procedure type, surgery completion details and patient impact were not reported.
Additional Manufacturer Narrative
Additional information provided in h.6.And h.11.The reported product was not received at the investigation site for evaluation; however, a photo was provided.The investigation conducted a non-conformance review of the reported lot number.No deviations that could have contributed to this event were identified and all corresponding production release specifications defined in the device master record were met.Based on the evaluation of the information and photo received, the investigation was unable to conclusively identify the root cause for the reported event as a product was not returned for evaluation.Although the attached photo confirmed the complaint, the root cause and its origin are inconclusive and further investigative, or manufacturing actions are not warranted at this time.No manufacturing-related deficiencies were found that potentially could have contributed to the complaint.No further investigative or manufacturing actions are warranted at this time due to the product not being returned to the manufacturing site for testing.Receipt of additional relevant information or supporting materials will prompt a re-evaluation of the complaint investigation.Complaint data for all products is reviewed monthly to monitor for adverse trends.During the last review, no adverse trends were observed for the reported product and event combination.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.No further action warranted at this time.The manufacturer internal reference number is: (b)(4).